# SDR HAIHEEA9271

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 1050000241SS
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CELL LEAKING ON BOTTOM.
